MAUDE Adverse Event Report: SIGNATURE ORTHOPAEDICS PTY LTD GENIUS TOTAL KNEE SYSTEM; TOTAL KNEE PROSTHESIS

SIGNATURE ORTHOPAEDICS PTY LTD GENIUS TOTAL KNEE SYSTEM; TOTAL KNEE PROSTHESIS
Model Number 121-07-4004
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint records have been reviewed and no further complaints have been identified with the subject device batch.The dhr has been reviewed as part of the investigation.It was found that the mixed products were processed at the same time.Corrective actions have been implemented to prevent reoccurrence.
 
Event or Problem Description
A customer complaint was received by signature orthopaedics pty ltd on (b)(6) 2018 from signature orthopaedics usa representative stating: "signature us sale representative reported that opened size 4 tibia box (121-07-4004) and to my surprise there was a size 0 left femur (121-07-3000) in there.Also the sticker was for size 4 tibia.".

Brand Name
GENIUS TOTAL KNEE SYSTEM
Common Device Name
TOTAL KNEE PROSTHESIS
Manufacturer (Section D)
SIGNATURE ORTHOPAEDICS PTY LTD
7 sirius road
lane cove west, nsw 2066
AS  2066
MDR Report Key8145383
Report Number3008262872-2018-00002
Device Sequence Number295269
Product Code JWH
UDI-Device Identifier09348215020309
UDI-Public09348215020309
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2022
Device Model Number121-07-4004
Device Lot Number77A3F
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2018
Initial Report FDA Received Date12/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1